# SDR WX0A2024020731958

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 50,320 hours, 36,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 24904
- Condition: Expired
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE EXPIRATION DATE PAST DUE. / REMOVED AND REPLACED FWD GALLEY MEGAPHONE IAW AMM 25-65-51-920-001-A, 25-65-51-410-050-A."
